Tere Martínez-Seara

Tere Martínez-Seara

Tere Martínez-Seara
PhD in mathematics from University of Barcelona
Professor at Polytechnical University of Catalunya

Personal webpage

email: Tere.M-Seara@upc.edu

Research Interests

  • Dynamical Systems
  • Hamiltonian systems
  • Asymptotic methods
  • Nonsmooth systems

 

Selected publications

  • M. Guardia, P. Martin, T.M. Seara. Oscillatory motions for the restricted planar circular three body problem. Inventiones Mathematicae. DOI: 10.1007/s00222-015-0591-y, 2015.
  • P. Martín, D. Sauzin, T. M. Seara. Resurgence of inner solutions for perturbations of the McMillan map-Discrete and continuous dynamical systems, 31(1): 165–207, 2011.
  • M. Guardia, T. M. Seara. M. A. Teixeira. Generic bifurcations of low codimension of planar Filippov Systems. Journal of Differential equations, 250: 1967–2023, 2011.
  • I. Baldomá, T. M. Seara. Breakdown of heteroclinic orbits for some analytic unfoldings of the Hopf-zero singularity. Journal of Nonlinear Science, 16(6): 543–582, 2006.
  • A. Delshams, R. de la Llave, T.M. Seara. A Geometric Mechanism for Diffusion in Hamiltonian Systems Overcoming the large Gap Problem: Heuristics and Rigorous Verification on a Model. Mem. Amer. Math. Soc., 179 (844): 1–141, 2006.